MAUDE Adverse Event Report: MICROLINE HANDLE LAPAROSCOPIC SHEAR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MICROLINE HANDLE LAPAROSCOPIC SHEAR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 3904
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Laparoscopic shears used during surgery malfunctioned and melted the shielding on the shaft causing a burn lesions to the uterus requiring sutures and burn lesion removal.This is a reusable instrument.However, the tip of the instrument is disposable.The facility does reprocess this device.

Brand Name
MICROLINE HANDLE LAPAROSCOPIC SHEAR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
MDR Report Key18969267
Report NumberMW5153083
Device Sequence Number12404929
Product Code GEI
UDI-Device Identifier00811099010548
UDI-Public00811099010548
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3904
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/22/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American